Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using poppers. How to rectify cough? Occasional smoker

I have been using poppers for last 6 months, what i have noticed that i have unstopped cough attacks, and severe cough that rip my chest apart, it feels like that, I smoke occasionally as well, i think I am addicted to poppers, can you please assist me how to rectify the cough problem, also if there are any other products that can be used as a replacement. I sound terrible here i know, but if there are any suggestions that might help will be much appreciated. I also noticed some gentile warts on the shaft of my penis which i went to see a doctor they tried Nitrogen gas treatment but also gave me conylide to treat them. I read somewhere that if some one has Gentile warts more likely they have HIV , i have just got tested and all my results are negative. I am concerned what should i do so i keep my gay sex life enjoyable safe and avoiding all these problems. I would appreciate some assistance. Rgds Thanks for your time.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  832
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Regular intake of alkyl nitrites inspite of severe cough (? possible respiratory infection) amounts to harmful use or dependence. I think it is high time you stop the use and see a psychiatrist for weaning off it.

To stop the cough you will first have to STOP using the harmful drug. Get it evaluated by a physician or a chest medicine specialist for relief.

If HIV was negative and if you are still practicing unsafe sex then you may need to repeat the test. Use condoms from now on to be safe. The genital lesions could be any sexually transmitted disease. Your treating doctor can guide you with this.

Hope this helps,
Dr A Rao

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor